# SDR CALA2025101009901

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: DR57258270
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL LANDING 604JB HAS 2EA HOLES OUT OF ROUND.  REPAIRED 2 EA HOLES AT RT WING FUEL PANEL LANDING 640JB IAW A32 0 SRM 51-21-11-300-002 AND REO L2559B EC/RA 5721-01516 CAT A.
